# SDR 98ZZZX4110

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951AM
- Make and model: Bolkms BK117A3
- Aircraft serial: 7017
- Engine: Lyc LTS101650B1
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Rotor Assy
- Part number: 414129001
- Condition: Damaged
- Location: Power Turbine
- Part time: 1,927 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR ASSY FAILED SB LT101-72-10-0153 (FAILED Q-ROTOR INSPECTION).  EXCESSIVE IBPT BLADE SHIFT.  REPLACED WITH USED UNIT, CORRECTED PROBLEM.  PART TC:  4,011.2.
